# SDR UIEA2018122102892

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,511 hours, 21,148 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 079C3418
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK TEMP( PERFORMED BITE TEST ON RH PACK TEMP CONTROLLER IAW AMM 21-51-14, DISPLAYED CONTROLLER, R/R RH PACK CONTROLLER IAW AMM 21-51-14, PERFORMED BITE TEST, NO FAULTS DISPLAYED. )
